# SDR 2010FA0000932

- Difficulty date: August 20, 2010
- Submitted: September 1, 2010
- Operation: General aviation
- Aircraft: N3946A
- Make and model: Snias AS350B3
- Aircraft serial: 4706
- Aircraft time: 123 hours, 213 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 123 hours, 119 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bracket
- Part number: 350A31202304
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 123 hours, 213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALF INSP, MECHANIC DISCOVERED .7500" CRACK IN MRH VIBRATION DAMPENER LOWER FLANGE ASSY SIDE MOUNTING BRACKET.
